MAUDE Adverse Event Report: BLUEWIND MEDICAL LTD. REVI SYSTEM; IMPLANTED TIBIAL ELECTRICAL URINARY CONTINENCE DEVICE

BLUEWIND MEDICAL LTD. REVI SYSTEM; IMPLANTED TIBIAL ELECTRICAL URINARY CONTINENCE DEVICE
Model Number MA-1007-0600_US_CM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 06/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Bluewind medical is providing this report in compliance with fda 21cfr part 803.Surgical site infection (ssi) - although no comorbidities acknowledged, this patient suffered from a surgical site infection.Possibly could have been treated with repeat wound debridement and bandaging, as the patient was planning to go on a cruise vacation, hcp decided it is more reasonable to explant as wound handling wound not be optimal during a cruise vacation.Surgical site infections are known and expected events in patients undergoing foot and ankle surgery.A recent review found the incidence of ssi for patient undergoing foot and ankle surgeries may be up to 6.5% of cases.Https://www.Sciencedirect.Com/science/article/abs/pii/s0958259224000257.
 
Event or Problem Description
Patient states he went to the er (b)(6) due to infection at the incision site.He was given antibiotics and sent home to schedule explant as er doctor was hesitant to explant due to patient being on blood thinners.Patient called to inform he is being explanted (b)(6) at 7:15am by dr.(b)(6).He is a patient of dr.(b)(6), but dr.(b)(6) is out of town.On (b)(6) 2025: patient was explanted without issues; a culture was taken due to active infection; patient was given 7-day course of antibiotics post-surgery and will follow up in clinic (b)(6) with (b)(6), dr.(b)(6) pa.Patient is leaving for a cruise vacation (b)(6).Patient wanted to try to salvage implant, but dr.(b)(6) thought best to explant due to patient's upcoming cruise.Implant was collected in a biohazard bag.

Brand Name
REVI SYSTEM
Common Device Name
IMPLANTED TIBIAL ELECTRICAL URINARY CONTINENCE DEVICE
Manufacturer (Section D)
BLUEWIND MEDICAL LTD.
6 maskit street
herzliya, tel aviv 46140 02
IS  4614002
Manufacturer (Section G)
BLUEWIND MEDICAL LTD
6 maskit street
herzliya, tel aviv 46140 02
IS   4614002
Manufacturer Contact
himansu parikh
6 maskit street
herzliya, tel aviv 46140-02
IS   4614002
MDR Report Key22672220
Report Number3012239564-2025-00006
Device Sequence Number18011642
Product Code QXM
UDI-Device Identifier07290017912011
UDI-Public07290017912011
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K240037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberMA-1007-0600_US_CM
Device Catalogue NumberMA-1007-0600_US_CM
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2025
Initial Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age76 YR
Patient SexMale